# SDR PNSA070401

- Difficulty date: April 13, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N4327P
- Make and model: Piper PA-32-301
- Aircraft serial: 328406002
- Aircraft time: 19,769 hours
- Engine: Lyc IO540K1G5
- Engine time: 4,725 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: LW18265
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ENGINE BEGIN RUNNING ROUGH LANDED AND CALLED MX.  REMOVED AND REPLACED FUEL NOZZLES.
